MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.5MM MEDULLARY REAMER HEAD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.5MM MEDULLARY REAMER HEAD
Catalog Number 352.125
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no known reported patient involvement associated with the complained event.Date of event is unknown.Device is an instrument and is not implanted/explanted.Complainant device is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the hospital that the reamer head cutting instruments are not sharp enough.The reamers are getting stuck and not completing the ¿ream¿ because they are too dull.The age of each of the devices is unknown.No specific case information.The reamers are used repeatedly for procedures not involving trauma cases.The hospital usually have at least eight (8) reamer sets in use and the most common sizes are 8.5mm thru 12.5mm.The hospital central sterile personnel investigates the reamers for tissue and debris before each procedure.This report is for nine (9) devices.(b)(4).

Brand Name
12.5MM MEDULLARY REAMER HEAD
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
PA 19380
MDR Report Key7188011
Report Number2939274-2018-50246
Device Sequence Number1903191
Product Code HTO
UDI-Device Identifier10886982194251
UDI-Public(01)10886982194251(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number352.125
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2017
Initial Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1